Author: Sorting Last Post on Top ↓ Message:
TAMI39's Photo TAMI39 Posts: 2,390
1/5/09 10:30 A

My SparkPage
Send Private Message
I don't know about Saffron either. However, you might want to remove it from your diet for a while & see if your symptoms disappear. As for having your thryroid removed....sounds pretty severe. Have you tried Armour yet? Many of us felt a huge improvement after switching to it. Personally, it gave me my life back. Here's a site where you can learn more about it.

If you decide to stop the Saffron for a while, let us know how it goes. It's good to know each others experiences. Good luck either way.


Tamara Bloodaxe
Pink Vikings BLC17

 current weight: 186.0 
1/5/09 8:35 A

My SparkPage
Send Private Message
Oh come on now... I don't take saffron, but I eat in rice wouldn't you know just one more thing to add to the list of dos and don'ts with thyroid.
I'm not sure of the answer and would love to hear if anyone else knows, I didn't seem to find anything relating the two on the web. I think I've had about enough of my thryoid, can't have cereal in milk for breakfast, can't have soy, shouldn't have broccoli, strawberries, peaches and so much other stuff. How about I just crawl into a hole with some non-flouride water and stay there.


 current weight: 189.4 
1/5/09 7:12 A

Send Private Message
Does anyone know if Saffron can effect thyroid levels. It took a long time for my thyroid to get level and I am on 200 mg of levo. I started taking saffron to help with moodiness and now I have all the symptoms of my levels being off again. I am exhausted, aches all over, and very cold all of the time. I am hoping that it is the saffron and I can just stop taking it an all is back to normal because my endo said the next step would be to remove my thyroid. Can anyone give any insight on the effects of saffron on the thyroid. I tried to research it but found nothing. Thanks.

Page: 1 of (1)  

Report Innappropriate Post

Other Thyroid Community Medications/Supplements/Thyroid Issues Posts

Topics: Last Post:
TOTALLY STUMPED BY LABS continued... 10/5/2014 3:45:03 PM
Thyroid meds causing side effects 10/18/2014 11:01:03 AM
Can leg cramps be a symptom of low thyroid? 10/5/2014 3:39:56 PM
Check Out The Blog I Wrote About St. Luke's... 5/22/2015 10:25:09 PM
No Longer STUMPED just TICKED OFF! 10/16/2014 5:39:53 PM

Thread URL:

Review our Community Guidelines

x Lose 10 Pounds by January 11! Sign up with Email Sign up with Facebook
By clicking one of the above buttons, you're indicating that you have read and agree to SparkPeople's Terms & Conditions and Privacy Policy and that you're at least 18 years of age.